Capitulation for even K-groups in the cyclotomic p -extension.
Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 439-454.

Let p be a prime number and F be a number field. Since Iwasawa’s works, the behaviour of the p-part of the ideal class group in the p -extensions of F has been well understood. Moreover, M. Grandet and J.-F. Jaulent gave a precise result about its abelian p-group structure.

On the other hand, the ideal class group of a number field may be identified with the torsion part of the K 0 of its ring of integers. The even K-groups of rings of integers appear as higher versions of the class group. Many authors have already studied the behaviour of the higher even K-groups in a p -extension. Here, we prove that Grandet and Jaulent’s result on class group still holds for higher even K-groups in the cyclotomic p -extension.

Soit p un nombre premier et F un corps de nombres. Depuis les travaux d’Iwasawa, le comportement de la p-partie du groupe des classes d’idéaux dans une p -extension de F est assez bien compris. M. Grandet et J.-F. Jaulent ont en outre donné un résultat précis concernant sa structure de groupe abélien.

Par ailleurs, le groupe des classes d’idéaux s’interprête comme la partie de torsion du K 0 de l’anneau des entiers de F. Les K-groupes pairs de l’anneau des entiers peuvent être vus comme des versions supérieures du groupe des classes et le comportement de ces K-groupes dans les p -extensions a déjà été étudié par de nombreux auteurs. Dans cet article, nous montrons que le résultat de Grandet et Jaulent sur les groupes de classes est encore vrai pour les K-groupes pairs dans la p -extension cyclotomique.

Published online:
DOI: 10.5802/jtnb.681
Romain Validire 1

1 XLIM DMI - UMR CNRS 6172 123, avenue Albert Thomas 87060 LIMOGES CEDEX (France).
@article{JTNB_2009__21_2_439_0,
     author = {Romain Validire},
     title = {Capitulation for even $K$-groups in the cyclotomic $\mathbb{Z}_p$-extension.},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {439--454},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {2},
     year = {2009},
     doi = {10.5802/jtnb.681},
     zbl = {pre05620661},
     mrnumber = {2541436},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.681/}
}
TY  - JOUR
TI  - Capitulation for even $K$-groups in the cyclotomic $\mathbb{Z}_p$-extension.
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 439
EP  - 454
VL  - 21
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.681/
UR  - https://zbmath.org/?q=an%3Apre05620661
UR  - https://www.ams.org/mathscinet-getitem?mr=2541436
UR  - https://doi.org/10.5802/jtnb.681
DO  - 10.5802/jtnb.681
LA  - en
ID  - JTNB_2009__21_2_439_0
ER  - 
%0 Journal Article
%T Capitulation for even $K$-groups in the cyclotomic $\mathbb{Z}_p$-extension.
%J Journal de Théorie des Nombres de Bordeaux
%D 2009
%P 439-454
%V 21
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.681
%R 10.5802/jtnb.681
%G en
%F JTNB_2009__21_2_439_0
Romain Validire. Capitulation for even $K$-groups in the cyclotomic $\mathbb{Z}_p$-extension.. Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 439-454. doi : 10.5802/jtnb.681. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.681/

[AM] J. Assim & A. Movahhedi, Bounds for étale Capitulation Kernels. K-theory, 33 (2004), 199–213. | MR: 2138541 | Zbl: 1163.11347

[Ba] G. Banaszak, Generalization of the Moore exact sequence and the wild kernel for higher K-groups. Compositio Math., 86 (1993), 281–305. | EuDML: 90222 | Numdam | MR: 1219629 | Zbl: 0778.11066

[DF] W. Dwyer & E. Friedlander, Algebraic and étale K-theory. Trans. Amer. Soc. 247 (1985), 247–280. | MR: 805962 | Zbl: 0581.14012

[FW] B. Ferrero & L. Washington, The Iwasawa invariant μ p vanishes for abelian number fields. Ann. Math. 109 (1979), 377–395. | MR: 528968 | Zbl: 0443.12001

[GJ] M. Grandet & J.-F. Jaulent, Sur la capitulation dans les -extensions. J. reine angew. Math. 362, 213–217. | EuDML: 152777 | MR: 809976 | Zbl: 0564.12011

[Iw] K. Iwasawa, On -extensions of algebraic number fields. Ann. Math. 98 (1973), 243–326. | MR: 349627 | Zbl: 0285.12008

[J1] J.-F. Jaulent, Sur le noyau sauvage des corps de nombres. Acta Arith. 67 (1994), no.4, 335–348. | EuDML: 206636 | MR: 1301823 | Zbl: 0835.11042

[J2] J.-F. Jaulent, Théorie -adique globale du corps de classes. J. Théor. Nombres Bordeaux 10 (1998), 355–397. | EuDML: 248157 | Numdam | MR: 1828250 | Zbl: 0938.11052

[JM] J.-F. Jaulent & A. Michel, Approche logarithmique des noyaux étales sauvages des corps de nombres. J. Number Theory 120 (2006), no. 1, 72–91. | MR: 2256797 | Zbl: 1163.11075

[Ka] B. Kahn, Descente galoisienne et K 2 des corps de nombres. K-theory 7 (1993), 55–100. | MR: 1220427 | Zbl: 0780.12007

[KC] K. Krammer & A. Candiotti, On K 2 and l extensions of number fields. Amer. J. Math. 100 (1978), 177–196. | MR: 485369 | Zbl: 0388.12004

[KM] M. Kolster & A. Movahhedi, Galois co-descent for étale wild kernels and capitulation. Ann. Inst. Fourier 50 (2000), 35–65. | Numdam | MR: 1762337 | Zbl: 0951.11029

[Ko] M. Kolster, K-theory and arithmetic. Contemporary developments in algebraic K-theory, ICTP Lect. Notes, XV, Abdus Salam Int. Cent. Theoret. Phys. Trieste, (2004). | MR: 2175640 | Zbl: 1071.19002

[Ku] L. V. Kuz’min, The Tate module for algebraic number fields. Math. USSR Izv.,6, No. 2 (1972), 263–361. | MR: 304353 | Zbl: 0257.12003

[LMN] M. Le Floc’h, A. Movahhedi & T. Nguyen Quang Do, On capitulation cokernels in Iwasawa theory. Amer. Journal of Mathematics, 127 (2005), 851–877. | MR: 2154373 | Zbl: 1094.11039

[N1] T. Nguyen Quang Do, Sur la p -torsion de certains modules galoisiens. Ann. Inst. Fourier 36, no. 2 (1986), 27–46. | Numdam | MR: 850741 | Zbl: 0576.12010

[N2] T. Nguyen Quang Do, Analogues supérieurs du noyau sauvage. Journal de Théorie des Nombres de Bordeaux 4 (1992), 263–271. | Numdam | MR: 1208865 | Zbl: 0783.11042

[N3] T. Nguyen Quang Do, Théorie d’Iwasawa des noyaux sauvages étales d’un corps de nombres. Publications Math. de la Faculté des Sciences de Besançon (2002). | Zbl: 1161.11395

[NSW] J. Neukirch, A. Schmidt & K. Wingberg, Cohomology of number fields. Springer Verlag, Berlin (2000). | MR: 1737196 | Zbl: 0948.11001

[S] P. Schneider, Über gewisse Galoiscohomologiegruppen. Math. Z. 168, 181–205 (1979). | MR: 544704 | Zbl: 0421.12024

[Ta] J. Tate, Relations between K 2 and Galois cohomology. Invent. Math. 36 (1976), 257–274. | MR: 429837 | Zbl: 0359.12011

[V] R. Validire, Capitulation des noyaux sauvages étales. Thèse de l’Université de Limoges, (2008).

[W] C. Weibel, Algebraic K-theory of rings of integers in local and global fields. Handbook of K-theory Vol. 1, 2, 139–190, Springer, Berlin, (2005). | MR: 2181823 | Zbl: 1097.19003

Cited by Sources: